JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 1, Article 18
Some Results Related to a Conjecture of R. Brück

    Authors: Ji-Long Zhang, Lian-Zhong Yang,  
    Keywords: Meromorphic function; Shared value; Small function.  
    Date Received: 16/10/06  
    Date Accepted: 31/07/07  
    Subject Codes:


    Editors: Narendra K. Govil,  

In this paper, we investigate the uniqueness problems of meromorphic functions that share a small function with its differential polynomials, and give some results which are related to a conjecture of R. Brück and improve some results of Liu, Gu, Lahiri and Zhang, and also answer some questions of Kit-Wing Yu.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login